# SDR CA130221011

- Difficulty date: February 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,024 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Split
- Location: Tire
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND TAWIING DOWN TAXIWAY, PILOT NOTICED HE HAD A RT FLAT TIRE.  ACFT WAS BROUGHT INTO HANGAR, WHEEL REMOVED AND FOUND TUBE WITH A .1250" LONG SPLIT IN THE TUBE.  TUBE HAD BEEN IN SERVICE SINCE MARCH 2012.  WE HAD BEEN HAVING TUBE FAILURES A LOT IN THE LAST FEW YEARS, SO WE DECIDED TO SWITCH TUBES, BUT THIS FAILED TUBE.  SOMETHING MUST BE DIFFERENT IN THE WAY TUBES ARE MADE IN THE LAST NR OF YEARS, AS TUBES IN THE PAST WOULD LAST FOR MANY YEARS.
